# SDR IPXA2014062083363

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: 296362
- Condition: Clogged
- Location: Stby Airspeed
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL,  CAPTAIN`S AND F/O`S STANDBY AIRSPEED INDICATORS MALFUNCTIONED.  CAPTAIN`S AND F/O PRIMARY AIRSPEED INDICATOR OPERATED NORMALLY AT 240 KIAS CAPT AND F/O STBY AIRSPEED INDICATED 95 KNOTS.  FOUND STBY AIRSPEED PITOT TUBE PLUGGED.  R & R STBY PITOT TUBE 42DA IAW AMM 34-11-15 C/W LEAK TEST IAW AMM 34-10-00-501.  OPS AND LEAK CK NORMAL
